Ultrasequential spaces
Matematičeskie zametki, Tome 45 (1989) no. 2, pp. 15-21
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1989_45_2_a1,
author = {N. V. Velichko},
title = {Ultrasequential spaces},
journal = {Matemati\v{c}eskie zametki},
pages = {15--21},
year = {1989},
volume = {45},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1989_45_2_a1/}
}
N. V. Velichko. Ultrasequential spaces. Matematičeskie zametki, Tome 45 (1989) no. 2, pp. 15-21. http://geodesic.mathdoc.fr/item/MZM_1989_45_2_a1/